# SDR VNAA202209029993

- Difficulty date: September 2, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N541EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10320
- Aircraft time: 25,936 hours, 19,641 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: SH6703310419
- Condition: Dented
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NICKS ON FUSELAGE SKIN EXTERNAL SURFACE, BTW FS517-FS581 & BTW STGR19L-25L, (SURROUNDING FWD CARGO DOOR CUTOUT SEVERAL LOCATIONS).
FUSELAGE SKIN EXTERNAL SURFACE, BTW FS517-FS581 & BTW STGR19L-25L, (SURROUNDING FWD CARGO DOOR CUTOUT SEVERAL LOCATIONS) WAS REPAIRED PER
EA 22-C7-53-0993 REV. IR AND EA EA 22-C7-53-0971 REV. IR
